Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2013, 7:34 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2013, 7:34 PM MDT (01:34 UTC)
- Expired
- May 24, 2013, 8:15 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 173 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -372 J/kg
- Mixed-layer LCL
- 2677 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436
WUUS55 KPUB 250134
SVRPUB
COC009-071-250215-
/O.NEW.KPUB.SV.W.0004.130525T0134Z-130525T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
734 PM MDT FRI MAY 24 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 815 PM MDT
* AT 729 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES NORTH OF
KENTON...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BACA COUNTY AND SOUTHEAST LAS ANIMAS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 10297 3726 10264 3701 10304 3713 10321
TIME...MOT...LOC 0134Z 221DEG 30KT 3715 10304
HAIL...1.00IN
WIND...60MPH
$$
283 follow-up statements
710
WWUS55 KPUB 250141
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
741 PM MDT FRI MAY 24 2013
COC009-071-250215-
/O.CON.KPUB.SV.W.0004.000000T0000Z-130525T0215Z/
BACA CO-LAS ANIMAS CO-
741 PM MDT FRI MAY 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 815 PM MDT...
AT 738 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES NORTH OF
KENTON...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BACA COUNTY AND SOUTHEAST LAS ANIMAS
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 10297 3726 10264 3701 10304 3713 10321
TIME...MOT...LOC 0140Z 218DEG 23KT 3716 10304
HAIL...1.00IN
WIND...60MPH
$$
28313
WWUS55 KPUB 250152
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT FRI MAY 24 2013
COC009-071-250215-
/O.CON.KPUB.SV.W.0004.000000T0000Z-130525T0215Z/
BACA CO-LAS ANIMAS CO-
752 PM MDT FRI MAY 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES UNTIL 815 PM MDT...
AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTHWEST
OF PRITCHETT...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WESTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 10297 3726 10264 3701 10304 3713 10321
TIME...MOT...LOC 0152Z 228DEG 23KT 3719 10300
HAIL...1.00IN
WIND...60MPH
$$
28998 WWUS55 KPUB 250206 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 806 PM MDT FRI MAY 24 2013 COC009-071-250216- /O.CAN.KPUB.SV.W.0004.000000T0000Z-130525T0215Z/ BACA CO-LAS ANIMAS CO- 806 PM MDT FRI MAY 24 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BACA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL...GUSTY WINDS AND MODERATE RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3738 10297 3726 10264 3701 10304 3713 10321 TIME...MOT...LOC 0206Z 228DEG 23KT 3725 10292 $$ 28
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:21 PM MDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 24, 3:21 PM MDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT FRI MAY 24 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 240 PM MDT FRI MAY 24 2013 CURRENTLY...LARGE UPPER LOW WAS LOCATED OVER THE PAC NW...PRODUCING BRISK SW FLOW ALOFT ACROSS THE 4 CORNERS FRI AFTN. AT THE SFC...INCREASING S-SW WINDS WERE HELPING TO WARM THINGS UP INTO THE 80S AND 90S WHILE PUSHING MOST OF THE LLVL MOISTURE EAST TOWARDS KANSAS. AS OF 2 PM THE SE CORNER OF THE STATE WAS STILL HOLDING ONTO A 49 DEWPOINT...WHILE THE REST OF THE PLAINS WESTWARD TO THE I25 CORRIDOR HAD DRIED OUT INTO THE 30S AND THE COUPLE OF STORMS WERE LEFT GASPING. STILL FAIRLY UNSTABLE OUT THERE THOUGH...AS WAS EVIDENT BY A VERY LARGE DUST DEVIL NEAR THE COMANCHE POWER PLANT. TONIGHT AND TOMORROW...ISOLATED CONVECTION THIS EVENING IS EXPECTED TO DIE OFF SOON AFTER SUNSET...WITH THE STRONGEST STORMS POSSIBLY BECOMING SEVERE RIGHT ALONG THE CO AND KS BORDER WHERE THE AIR IS THE JUICIEST. AS FOR THE ONGOING RED FLAG...HAD TO INCLUDE SOUTHERN EL PASO COUNTY THIS AFTN WHILE FREMONT COUNTY MOST LIKELY ACHIEVED CRITICAL CONDITIONS. CRITICAL FIRE CONDITIONS SHOULD DIMINISH BY 8 PM. A MILD NIGHT TONIGHT THEN WITH CLEARING SKIES FROM WEST TO EAST. AS FOR SATURDAY...SAME PATTERN IN PLACE WITH PERHAPS A SLIGHTLY LOWER CHANCE FOR CONVECTION MOST AREAS SAVE FOR THE CO/KS BORDER. 700 AND 850 MB TEMPS WARM...SO AN EVEN HOTTER DAY WITH MAX TEMPS EXPECTED TO BE WELL INTO THE 90S AND CONTINUED DRY WITH LOW RH LEVELS. THEREFORE...UPGRADED THE ONGOING FIRE WEATHER WATCH TO A RED FLAG WARNING BUT DROPPED NORTHERN EL PASO COUNTY SINCE LATEST FUELS INFO IS A NO THERE. HOWEVER...ALL AREAS WILL BE UNDER HEIGHTENED FIRE DANGER TOMORROW SO PRECAUTIONS TO PREVENT FIRES SHOULD BE TAKEN. MOORE .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 240 PM MDT FRI MAY 24 2013 GENERALLY HOT...GUSTY AND DUSTY OVER MOST OF THE REGION THROUGH NEXT TUESDAY...WITH VARYING AMOUNTS OF DRYLINE RELATED CONVECTIVE ACTIVITY SKIRTING THE FAR EASTERN COUNTIES EACH DAY. BEING ALONG THE DRYLINE...THIS CONVECTION WILL GENERALLY BE STRONG TO SEVERE CONVECTION...SO COULD GET BUSY AT TIMES...WITH THE POSSIBILITY OF LARGE HAIL...STRONG WINDS AND EVEN TORNADOS. WEST OF THE DRYLINE...MAIN CONCERN WILL BE THE FIRE DANGER. RED FLAG WARNINGS ARE ALREADY OUT FOR THE FUEL RECEPTIVE PARTS OF SOUTHERN COLORADO TODAY AND TOMORROW. MORE MAY BE NEEDED THROUGH THE WEEKEND AND INTO NEXT WEEK...PENDING LATER MODEL DATA AND FUEL OBSERVATIONS. AROUND WEDNESDAY...WE MAY SEE A PATTERN CHANGE TO COOLER WEATHER WITH BETTER CHANCES FOR PRECIPITATION. BUT NOT ALL MODELS ARE IN AGREEMENT ON THIS. SOME SUGGEST MORE LIMITED COOLING AND VERY LITTLE MOISTURE. SO...IT MAY END UP BEING COOLER AFTER WEDNESDAY...BUT STILL DRY. EITHER WAY...IT WILL PROBABLY BE WINDY THROUGHOUT THE WEEK. THE POSSIBLE PATTERN CHANGE FOR THE MIDDLE OF NEXT WEEK IS STILL A LONG WAY OFF...AND WILL BE SUBJECT TO WIDELY VARYING FORECASTS FOR THE NEXT FEW DAYS. WHILE THE GFS MODEL IS LESS COOL AND WET WITH THE CHANGE...THE ECMWF IS VERY OPTIMISTIC ABOUT A COOL...WET PERIOD. TOO EARLY TO CALL...BUT ANOTHER COOL...WET PERIOD WOULD KIND OF FIT THE OVERALL PATTERN WE'VE SEEN THIS SPRING. TIME WILL TELL. LW && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 240 PM MDT FRI MAY 24 2013 VFR CONDITIONS EXPECTED FOR THE MAIN TAF SITES OF KCOS...KPUB AND KALS FOR THE NEXT 24 HRS. ISOLATED THUNDERSTORMS THIS EVENING MAY AFFECT KCOS AND KPUB THROUGH 05Z...BUT CONVECTION WILL BE MORE SCATTERED ACROSS THE EASTERN PLAINS WHERE SOME STORMS MAY BECOME STRONG. THE MOST SIGNIFICANT HAZARDS ARE EXPECTED TO BE LARGE HAIL AND STRONG WINDS. THUNDERSTORM COVERAGE WILL BE EVEN MORE SPARSE SAT AFTN AND EVE. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT SATURDAY FOR COZ221-222- 225-227. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ222-227. && SHORT TERM...MOORE LONG TERM...LW AVIATION...MOORE
Hazardous weather outlook, May 24, 11:19 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1119 AM MDT FRI MAY 24 2013 COZ058>089-093>099-251730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1119 AM MDT FRI MAY 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON EAST OF INTERSTATE 25. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL TO GOLF BALL SIZE ALONG WITH FREQUENT LIGHTNING. THE THREAT FOR SEVERE WEATHER WILL BE HIGHEST LATE THIS AFTERNOON OVER BACA...BENT...PROWERS...AND KIOWA COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ON SATURDAY AND SUNDAY...ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE NEAR THE KANSAS BORDER...AND THE MAIN THREATS FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. THE CHANCES FOR THUNDERSTORMS OVER THE ENTIRE REGION WILL INCREASE BY WEDNESDAY AS A STORM SYSTEM APPROACHES THE STATE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THE MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING. 27/50
In the hours before
Special weather statement, May 24, 2:10 PM MDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 210 PM MDT FRI MAY 24 2013 COZ086-242115- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 210 PM MDT FRI MAY 24 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. STRONG HEATING OF THE GROUND AND THE RESULTING UNSTABLE ATMOSPHERE CAN CAUSE STRONG DUST DEVILS TO FORM. WINDS COULD APPROACH 60 MPH IN THE STRONGEST DUST DEVILS...WHICH COULD DAMAGE WEAKER STRUCTURES AND SANDBLAST ANYTHING IN THEIR PATH. IF YOU SEE A STRONG DUST DEVIL APPROACHING...GO TO SHELTER IN A BUILDING OR VEHICLE. DO NOT DRIVE INTO DUST DEVILS. THE RAPID CHANGE IN WINDS COULD CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE...AND COULD DAMAGE THE EXTERIOR OF YOUR VEHICLE...OR CAUSE TEMPERED GLASS WINDOWS TO SHATTER. OCCASIONALLY...DUST DEVILS MOVE INTO AN AREA OF UPDRAFTS OF RAPIDLY BUILDING CLOUDS. THE RESULT CAN BE AN INTENSIFICATION OF THE DUST DEVIL CIRCULATION...WHICH DEVELOPS INTO A SHORT-LIVED TORNADO.
Special weather statement, May 24, 5:03 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 503 PM MDT FRI MAY 24 2013 COZ086-088-093-242330- LA JUNTA VICINITY/OTERO COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 503 PM MDT FRI MAY 24 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF DELHI...OR 37 MILES WEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF WEST CENTRAL OTERO COUNTY AND SOUTHEASTERN PUEBLO COUNTY. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. PEA SIZE HAIL AND BRIEF MODERATE RAINFALL WILL ALSO BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 24, 5:17 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT FRI MAY 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 17 NNW DELHI 37.85N 104.16W
05/24/2013 E0.75 INCH PUEBLO CO TRAINED SPOTTER
A FEW HAIL STONES THE SIZES OF DIMES TO PENNIES...MOST
SMALLER...HAIL LASTED FOR LESS THAN 2 MINUTES.
&&Special weather statement, May 24, 7:21 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 721 PM MDT FRI MAY 24 2013 COZ094-099-250145- EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 721 PM MDT FRI MAY 24 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 12 MILES SOUTHWEST OF PRITCHETT TO 20 MILES SOUTHWEST OF KIM. THIS LINE WAS MOVING TOWARD THE NORTHEAST AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEASTERN LAS ANIMAS COUNTY AND EXTREME WEST CENTRAL BACA COUNTY. PEA SIZE HAIL...MODERATE RAIN AND WINDS AROUND 50 MPH ARE EXPECTED WITH THE LINE OF STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:41 AM MDT | Fire Weather Watch | PUB | Baca, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more | 10 hr |
| May 25, 2:29 PM MDT | Red Flag Warning | PUB | Baca, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more | 31 hr |
| May 25, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 55 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.